# SDR ASAA2023010741457

- Difficulty date: January 7, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 24,982 hours, 7,781 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012610
- Condition: Debonded
- Location: Nr 2 Fan Blade
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472010, #2 ENG FAN LUBE, 6 EA. SPACERS FOUND DISBONDED. GROUNDED - YES. REMOVED & REPLACED SPACERS (6,7,10, 15, 20, & 21) PER T/C 78472010.
